# SDR SCNA97071

- Difficulty date: March 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46905
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT AFT SECTION OF AFT CABIN FLOOR EMERGENCY TRACK LIGHTS FLASHING ON AND OFF.  REMOVED AND REPLACED ALL FLOOR TRACK LIGHTING ASSOCIATED WITH THE EMERGENCY POWER SUPPLY FOR THE RIGHT AFT SECTION OF THE AFT CABIN.  SYSTEM OPS CHECKS NORMAL IN ACCORDANCE WITH MM 33-50.
